# SDR DALA2019031201623

- Difficulty date: March 11, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 72,533 hours, 52,528 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 4DC EMERGENCY LIGHT INOP. ATTACHED AND SECURED LOOSE WIRES AT SEAT 4DC PER STANDARD PRACTICE. OPS CK GOOD. (LP5529281)
